# SDR GLBA20090911G

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 36,422 hours, 39,389 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE RIGHT HAND WING FIRST FUEL PANEL INBOARD OF THE NACELLE AT STRINGER #10 ON THE FORWARD SIDE OF THE FUEL RING. STRINGER CRACKED ALL THE WAY THROUGH THE WIDTH OF THE STRINGER. W.S. 2292. MAINTENANCE REMOVED DAMAGED AREA AND RIVETED IN STRINGER SPLICE I.A.W. GLA E.O. 09-120-57-002. RII INSPECTION COMPLIED WITH I.A.W. GLA E.O. 09-120-57-002. INSPECTION SATISFACTORY.
